# SDR COMA9960780

- Difficulty date: December 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7046
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: 20035008067
- Condition: Malfunctioned
- Location: Anti Ice System
- Part time: 9,418 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

REO ANTI ICE DUCT MESSAGE.  REPLACED THE LEFT AND RIGHT BLEED AIR CONTROLLERS.
